# SDR DALA2023091907699

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CRACK FLOOR STRUCTURE WEB FR 8 TO FR 11 AT LEVEL Y+ 765 ON COCKPIT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB ON FR8 TO FR11 AT LEVEL Y765 ON COCKPIT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (2975775)
